# SDR SWAA2014111134001

- Difficulty date: October 16, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 36,093 hours, 24,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5924897U52
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW INBD SIDE OF INBD FLAP TRACK CARRIAGE ANGLE CRACKED.  R & R ANGLE IAW SRM.
